# SDR 97UAL900773

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Engine: Pwa PW4084
- System (JASC): 5101 · Aircraft Structures
- Part: Airframe
- Condition: Vibration
- Location: Mlg Area
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HEAVY AIRFRAME VIBRATION.  NOISE IS INTERMITTENT AND NOT SPEED RELATED.  SOUND APPEARS TO COME FROM MAIN LANDING GEAR AREA.  AIRCRAFT RETURNED TO MIA.
